See Alike in...

Alike App

Browser

monkeydunky658

921d

Hi! I have been having high heart rates for the last few years now and we don't know why. I've seen a cardiologist about it but we did tests and everything came out normal with that,the only thing it could be is because I've had asthma since I was 7 and I always used to take steroids for that for many years,I finally stopped taking them but the rate still tend to go high? is that something normal once you get older? is it some of the medications I'm taking? I currently take BP medicine and eczema medicine. Idk, it's a mystery.....

    • Ameg

      886d

      Hm. I wonder if maybe your breathing treatments need to be tweaked? I know rescue inhalers and nebulizers can higher the heart rate Altho that’s more so right after use. However, sometimes if your breathing isn’t the best, your heart can compensate. So your oxygen number might look fine, but heart rate can be elevated. Maybe talk to your asthma doctor about the high heart rate. Best of luck!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion